I had only been taking tramadol for one month at 2 50mg pills twice daily and then stopped as I no longer felt I needed it and suddenly starting experiencing all the anxiety, insomnia, mood swings and all the other crap we know comes with these withdrawals. So after going back on to confirm it was withdrawals from the Tramadol (which I was led to believe was non habit forming or dangerous!) I went cold turkey for 7 days but cracked from the intolerable nature of the side effects on the eighth day and started to taper off slowly by breaking up my pils into quarter sizes of my usual dose (16 quarter pills taken about hourly throughout the day) but that was just as maddening as going cold turkey so I've gone cold turkey again.
This time I am on day 6 of withdrawals and the whole time I have been taking a multivitamin, Calcium/Magnesium/Zinc, Super B Complex, Flax Seed Oil, Vitamin E, 1000mg vitamin C, DHEA 25mg, and 500mg of Valerian Root.8% (Valerenic Acids) and I think especially because of the Valerian my withdrawal anger, anxiety and mood swings from the first 7 day attempt have been dramatically softened and it has been much less traumatic though still a debilitating hell on a mental and physical level as I never know what I'm going to feel from one hour to the next with wither fatigue, mood swings, nausea. It appears to be getting better as the body aches of gone down to a trickle and my mental clarity is returning yet I still dont get much sleep and I have been taking 8mg of Klonopins (regularly prescribed) the whole time. I rarely get more than 4 hours of sleep in a row though in the beginning I barely got 2.
My ultimate question is for someone who has used only 200mg per day for only little over a month how much longer can I expect the insomnia/mania, anxiety and chaotic/episodic manifestation of opiate withdrawal symptoms to last?
I've heard some say 7 days but that wasn't the case; I've heard 3 weeks but I've only taken one bottle and must of JUST got physically addicted near the end of that one bottle because there were days during that month that I went a day or two without a dose with no sign of any withdrawal symptoms whatsoever.
Any other short term users out there have perspective on how much longer I must endure this most evil and torturous disruption of my psycho-physical sanity and well being?